# SDR AMTA200400126

- Difficulty date: February 4, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N303TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28648
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD INBOARD OF C2 DOOR HAS CORROSION AT FORWARD END, STATION 887 TO 740 LBL 20 TO RBL 20.  REMOVED AND REPLACED C-2 PIT FLOOR PANEL REF 737 AMM 25-52-10-4.  (M)
